# SDR 65000581

- Difficulty date: July 16, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N70DJ
- Make and model: Cessna 650
- Aircraft serial: 6500058
- Aircraft time: 5,897 hours, 4,637 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM PDK, RETRACTED GEAR AND LEFT MAIN GEAR LIGHT STAYED ILLUMINATED.  PERFORMED GEAR EXTENTION SUCCESSFULLY, LANDED PDK UNEVENTFULLY.
